# SDR UPS98227475

- Difficulty date: July 31, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N210UP
- Make and model: Boeing 727247
- Aircraft serial: 21697
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Crease Beam
- Part number: 655614870
- Condition: Corroded
- Location: Bs 1048-1058
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE-SI, CORROSION (C53-224-06-1B) ON MOP SILL OUTER FLANGE AT LEFT HAND AFT SERVICE DOOR CUTOUT BS 1048 TO 1058 LBL 66 WL 209.  CORROSION FOUND TO BE OUT OF LIMITS PER SRM 53-10-1.  INSTALLED NEW CREASE BEAM PER SRM 51-30-5, MM 51-20-21, AND SRM 51-30-2.
